# SDR 2002FA0000876

- Difficulty date: July 2, 2002
- Submitted: July 29, 2002
- Operation: General aviation
- Aircraft: N8630Z
- Make and model: Cessna P206C
- Aircraft serial: P2060430
- Engine: Cont IO520*
- Propeller: Mcauly E2A34C73
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D5347
- Part serial: 737174
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER CAME IN OUR REPAIR STATION FOR RED DYE LEAK.  PROPELLER WAS DISASSEMBLED AND INSPECTED.  PROPELLER HUB WAS FOUND TO BE CRACKED IN THE NR 2 BLADE SOCKET.
